# SDR AALA20141107019

- Difficulty date: November 4, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 46,735 hours, 22,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 5916143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AIRSTAIRS SUPPORT ANGLE IS CRACKED AT THE TOP FASTENER, FUSELAGE STATION 160 LT JUST INSIDE STAIR ACCESS DOOR.  CRACK IS 3 INCHES LONG FROM BOTTOM OF FASTENER HOLE.  R & R SUPPORT ANGLE IAW SRM 51-00-05-1.
